Product details
What are Solpadeine Headache Soluble Tablets
Solpadeine Headache Soluble Tablets can provide effective relief from headaches and migraines. They can also relieve backache, rheumatic pain, toothache, sore throat, period pain and fever, aches and pains of colds and flu.
The tablets contain two active ingredients. Paracetamol is a painkiller and also reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.
How to take Solpadeine Headache Soluble Tablets
Adults and children aged 16 years and over:
Take 2 tablets dissolved in a tumbler of water, every 4-6 hours as needed.
- Do not take more frequently than every 4 hours.
- Do not take more than 8 tablets in 24 hours.
Children aged 12 – 15 years:
Take 1 tablet dissolved in a tumbler of water, every 4-6 hours as needed.
- Do not take more frequently than every 4 hours.
- Do not take more than 4 tablets in 24 hours.
- Do not take more than the recommended dose.
- Do not give to children under 12 years.
- Avoid too much caffeine in drinks like coffee and tea.
- High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.
What do Solpadeine Headache Soluble Tablets contain
Active ingredients: Each tablet contains Paracetamol 500 mg and Caffeine 65 mg.
Other ingredients: Sodium hydrogen carbonate, sorbitol (E 420), saccharin sodium, sodium lauryl sulfate, citric acid anhydrous, sodium carbonate anhydrous, povidone and dimethicone.
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
FlexiSEQ Max Strength For Osteoarthritis - 50g
Alternative Pain ReliefIn stockFlexiSEQ For Joint Wear & Tear - 50g
Alternative Pain ReliefIn stockPanadol ActiFast Soluble - 24 Tablets
Pain ReliefIn stockAlka Seltzer XS Pain Relief - 20 Effervescent Tablets
Pain ReliefIn stockAnadin Extra - 12 Soluble Tablets
Pain ReliefIn stockFlarin Joint & Muscular Pain Relief - 200mg - 12 Soft Capsules
Pain ReliefIn stockAnbesol Adult Strength Gel - 10g
Pain ReliefIn stockA.Vogel Atrogel Arnica Gel - 100ml
Alternative Pain ReliefIn stockPhorpain Ibuprofen 5% Gel - 50g
Alternative Pain ReliefIn stockVoltarol Back and Muscle Pain Relief 1.16% Gel - 100g
Pain ReliefIn stockSavlon Dual Action Gel - 20g
Alternative Pain ReliefIn stockPanadol Advance 500mg Paracetamol - 16 Tablets
Pain ReliefIn stock
More products from this brand
Solpadeine Max Soluble (Codeine/Paracetamol) - 32 Tablets
Pain ReliefOut of stockSolpadeine Max (Codeine/Paracetamol) - 30 Tablets
Pain ReliefOut of stockSolpadeine Plus (Codeine/Paracetamol) - 32 Capsules
Pain ReliefOut of stockSolpadeine Plus (Codeine/Paracetamol) - 32 Soluble Tablets
Pain ReliefOut of stockSolpadeine Max (Codeine/Paracetamol) - 20 Tablets
Pain ReliefOut of stockSolpadeine Plus (Codeine/Paracetamol) - 16 Soluble Tablets
Pain ReliefOut of stockSolpadeine Plus (Codeine/Paracetamol) - 32 Tablets
Pain ReliefOut of stock
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.